# SDR FDEA201109224050

- Difficulty date: September 22, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11F
- Aircraft serial: 48770
- Aircraft time: 52,106 hours, 11,655 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: AJC70135
- Condition: Cracked
- Location: Empennage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMP - AFC RT DOGHOUSE ENTRANCE CUTOUT FOUND CRACKED AT INBD FWD CORNER.   REPAIR DOUBLER FABRICATED AS PER SRM 53-70-02 FIG.201 REV 47 REPAIR DOUBLER INSTALLED AS PER SRM 51-33-01 REV 47.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REV 112.
